# SDR HEEA088573

- Difficulty date: July 29, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 18,138 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 4020936903
- Part serial: 82060178
- Condition: Malfunctioned
- Location: Gyro 3-Axis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER WARM UP, GYRO 3-AXIS INDICATOR WON'T SLAVE COMPASS CARD. SHOP REPAIR.
